# SDR AALA20141129010

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 49,849 hours, 12,248 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Fluid
- Condition: Low
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, EMER DECLARED & LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CRUISE CABIN CREW REPORTED ALL LAVATORIES WOULD NOT FLUSH.  FOUND ALL LAVATORIES WITH MINIMAL TO NO FLUID IN THEM.  CONFIRMED NO LEAKS ON ACFT AT ANY LAVATORY SERVICE STATION.  ALL LAVATORIES SERVICED.  SYS CHECKED NORMAL.
